# SDR WVER2014092700011

- Difficulty date: September 27, 2014
- Submitted: September 27, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 30,183 hours, 20,722 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311971
- Condition: Corroded
- Location: Bs 333
- Part time: 30,183 hours, 20,722 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 25R AT FS 333 IS CORRODED.
